advertisement
Question
Posted by: 1st Time Mommy | 2004/01/23

The Pill

Hi Doc

I had my baby a couple of months ago. +- 2 months after I had my baby I started the pill and have been taking it for about 3 months now. The problem I'm experiencing is that my period starts when I'm in the middle of the red tablets packet and will continue when I've started a new packet of tablets and will end after I've taken about 2 yellow tablets.
Should I be worried about this?
Should I wait until my period is finished and then start a new packet of tablets when my period has ended to start fresh or should I just continue the way I have been.
It worries me that my period starts in the red and ends in the yellow tablet.

Thanks For the help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If your period starts on the red pills, that is normal. It doesn't matter if it continues when you are taking the active pills. Continue taking them as you are. You start a new packet when you have finished the last pill in the old packet.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: nicci | 2004/01/24

Hi there, I had the same problem...only 1 difference, i've never been pregnant.
I visited my Gynae for some help, and she said it could be 2 things:
1. start over with your pill in the correct section and see if it works out
or 2. change to a different pill. finish that packet and talk to your doctor about a suitable pill for you.
I changed my pill from Diane to Yasmin and all is well now.
I was on Diane for 5 years, but it just stopped working for me.
So it might be that your just not on the most suitable pill

Good luck!

Nicci

Reply to nicci
Posted by: Lee | 2004/01/23

I have the same problem its just that I didn't have a baby yet but i usually finish in the second yellow tablet.

Reply to Lee

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement